# SDR UPS05844974

- Difficulty date: July 5, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LT AFT SERVICE DOOR AFT UPPER CORNER HAS CRACK APPROX 3/8 EMITTING FROM FASTNER.  REMOVED DAMAGED AREA IAW DC8 SRM 53-02-0 FABRICATED FILLER DOUBLER AND TRIPLER IAW DC8 SRM 53-02-0 FIG 18, AND SRM 53-04-00 INSTALLED FILLER DOUBLER AND TRIPLER AT LT AFT SERVICE DOOR AFT UPPER CORNER IAW SRM 53-02-0 FIG 18
